Полугрупповые алгебры с тождествами

Е.И. Зельманов

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 4, page 787-798
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Зельманов, Е.И.. "Полугрупповые алгебры с тождествами." Sibirskij matematiceskij zurnal 18.4 (1977): 787-798. <http://eudml.org/doc/61649>.

author = {Зельманов, Е.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {cancellative semigroup; O-simple semigroup; finite semigroups},
language = {rus},
number = {4},
pages = {787-798},
publisher = {Izd. AN SSSR},
title = {Полугрупповые алгебры с тождествами},
url = {http://eudml.org/doc/61649},
volume = {18},
year = {1977},

AU - Зельманов, Е.И.
TI - Полугрупповые алгебры с тождествами
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 4
SP - 787
EP - 798
LA - rus
KW - cancellative semigroup; O-simple semigroup; finite semigroups
UR - http://eudml.org/doc/61649
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.